How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Pharmacy
Satisfied Customers: 52039
Experience:  Medical Doctor Trained in Pharmacology
Type Your Pharmacy Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

I am vomiting back off and on. I took w food at 1 pm my

Customer Question

I am vomiting back off and on . I took w food at 1 pm my hair/ nail multivitamins ( gummy) and my b12. Along w that I took my regular prescribed Valacycovir 1 tab and my naproxen . Then at 4::10 pmI took hydrocodone . Around 5:30 or 6 this vomiting started. I'm still doing the vomiting. Earlier it was vomiting and having bowel movements. What should I do ? What has happened ? I was thinking too much on an empty stomach or one w o enough food.
Submitted: 3 months ago.
Category: Pharmacy
Expert:  Dr. Phil, MD replied 3 months ago.

I think this is primarily due to the hydrocodone

that drug commonly causes nausea and vomiting

I would try to take it with food

get some ginger ale with real ginger to calm the stomach

let me know if you have other questions.

if done for now, please leave a positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. Phil" in the medicine, cardiology or pharmacy categories if you have any other questions

here is my website if you need to reach me again:

Thanks for using

Expert:  Dr. Phil, MD replied 2 months ago.

thanks for this question

please don't forget a positive rating. I appreciate it. :)

if you have more questions, just reply

Related Pharmacy Questions